# SDR 031308N338CS1

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N338CS
- Make and model: Cessna 550
- Aircraft serial: 5501084
- Aircraft time: 3,391 hours, 2,531 cycles
- Engine: Pwa PW530A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15478006
- Part serial: 595
- Condition: Intermittent
- Location: Mlg
- Part time: 2,414 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW REPORTED RT MAIN GEAR DOWN INDICATOR LIGHT FAILED TO ILLUMINATE. CREW FOLLOWED CHECKLIST AND WAS UNABLE TO RESOLVE PROBLEM. CREW ELECTED TO DIVERT. APPROACH WAS ABORTED; ON APPROACH INTO CREW BLEW GEAR DOWN AND DECLARED AN EMERGENCY. PRIOR TO LANDING, GEAR DOWN LIGHT CAME ON, AC LANDED AND SHORTLY AFTERWARDS, LIGHT WENT OUT AGAIN. CREW PULLED OFF RUNWAY, STOPPED AND SHUTDOWN AND HAD AC TOWED TO FBO WITHOUT INCIDENT. MAINT STAFF FOUND RT MAIN INTERNAL GEAR DOWN SWITCH DEFECTIVE.  GEAR ACTUATOR REPLACED AND OPS CHECKED SATISFACTORY. AC RETURNED TO SERVICE.
